Alert archive / Florida / Red Flag Warnings in 2008

Red Flag Warning 80, NWS Tallahassee, FL

August 10, 20085 counties in Alabama; 9 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Aug 10, 2008, 3:58 AM CDT for 5 counties in Alabama; 9 counties in Florida. It took effect at Aug 10, 2008, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 10, 2008, 3:58 AM CDT (08:58 UTC)
In effect from
Aug 10, 2008, 1:00 PM CDT
Expired
Aug 10, 2008, 6:00 PM CDT
In force
5 hr
Issued by
NWS Tallahassee, FL

Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Madison County, FL, Wakulla County, FL, Washington County, FL

The radar

The Tallahassee radar (KTLH), 82 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2008-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2008-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2258 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 100858
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
458 AM EDT SUN AUG 10 2008

...RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING ACROSS
PORTIONS OF THE INLAND FLORIDA PANHANDLE AND INLAND FLORIDA
BIG BEND...

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM CDT THIS
AFTERNOON FOR SOUTHEAST ALABAMA...

.DISCUSSION...A DRY AIR MASS FOR EARLY AUGUST WILL CONTINUE TO
PRODUCE LOW RELATIVE HUMIDITY ACROSS SOUTHEAST ALABAMA...AND
INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA
BIG DURING THE AFTERNOON AND EARLY EVENING HOURS. RAPIDLY
INCREASING MOISTURE LEVELS DURING THE FIRST PART OF THE UPCOMING
WORKWEEK WILL KEEP RELATIVE HUMIDITY VALUES WELL ABOVE CRITICAL
LEVELS THROUGH MUCH OF THE UPCOMING WEEK.

FLZ009-011-013-016>019-026-027-102015-
/O.UPG.KTAE.FW.A.0068.080810T1800Z-080810T2300Z/
/O.NEW.KTAE.FW.W.0080.080810T1800Z-080810T2300Z/
HOLMES-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-
WAKULLA-
458 AM EDT SUN AUG 10 2008 /358 AM CDT SUN AUG 10 2008/

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS
AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS
AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING DUE TO EXPECTED
CRITICAL DURATIONS OF RELATIVE HUMIDITY AT OR BELOW 35 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ010-102015-
/O.NEW.KTAE.FW.W.0080.080810T1800Z-080810T2300Z/
WASHINGTON-
358 AM CDT SUN AUG 10 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM CDT THIS
AFTERNOON DUE TO EXPECTED CRITICAL DURATIONS OF RELATIVE HUMIDITY
AT OR BELOW 35 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-102015-
/O.NEW.KTAE.FW.W.0080.080810T1800Z-080810T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
358 AM CDT SUN AUG 10 2008

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM CDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM CDT THIS
AFTERNOON TO TO EXPECTED LOW RELATIVE HUMIDITY AT OR JUST BELOW
30 PERCENT COMBINED WITH WINDS AROUND 10 MPH AND KBDI VALUES IN
EXCESS OF 500.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

14-MROCZKA
1 follow-up statement
000 
WWUS82 KTAE 101910
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
310 PM EDT SUN AUG 10 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING ACROSS PORTIONS OF THE INLAND FLORIDA PANHANDLE AND
INLAND FLORIDA BIG BEND...

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON FOR SOUTHEAST ALABAMA...

.DISCUSSION...A DRY AIR MASS FOR EARLY AUGUST WILL CONTINUE TO
PRODUCE LOW RELATIVE HUMIDITY ACROSS SOUTHEAST ALABAMA...AND
INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG
DURING THE AFTERNOON AND EARLY EVENING HOURS. RAPIDLY INCREASING
MOISTURE LEVELS DURING THE FIRST PART OF THE UPCOMING WORKWEEK
WILL KEEP RELATIVE HUMIDITY VALUES WELL ABOVE CRITICAL LEVELS
THROUGH MUCH OF THE UPCOMING WEEK.

FLZ009>011-013-016>019-026-027-102300-
/O.CON.KTAE.FW.W.0080.000000T0000Z-080810T2300Z/
HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-
LIBERTY-WAKULLA-
310 PM EDT SUN AUG 10 2008 /210 PM CDT SUN AUG 10 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-102200-
/O.CON.KTAE.FW.W.0080.000000T0000Z-080810T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
210 PM CDT SUN AUG 10 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

GOREE/CAMP

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Aug 10, 2:24 AM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Aug 10, 2:24 AM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
324 AM EDT SUN AUG 10 2008

.SYNOPSIS...ATYPICAL LONG WAVE PATTERN CONTINUES ACROSS N AMERICA
THIS MORNING. ONE LARGE UPPER LOW IS MOVING ASHORE INTO SWRN BRITISH
COLUMBIA. ANOTHER IS MOVING SEWD ACROSS LAKE HURON. IN BETWEEN, A
RIDGE AXIS EXTENDS FROM THE AMERICAN ROCKIES NWD INTO THE CANADIAN
PRAIRIES. A FEW MCSS HAVE DEVELOPED IN THE NW FLOW IN THE CENTER OF
THE COUNTRY. CIRRUS BLOW OFF FROM THESE IS DIVING SEWD TOWARD OUR
FORECAST AREA. THESE DO NOT APPEAR SUBSTANTIAL ENOUGH TO MITIGATE
RADIATIONAL COOLING ACROSS OUR AREA THIS MORNING, AND MANY AREAS
WILL FLIRT WITH RECORD LOWS FOR AUGUST 10. SURFACE ANALYSIS SHOWS
THAT THE COLD FRONT, WHICH IN SUMMER MEANS DRY FRONT, HAS PULLED UP
STATIONARY S OF THE ENTIRE FORECAST AREA. TO OUR N, THE EVER PRESENT
LEE TROUGH EXTENDS FROM THE PIEDMONT SWWD INTO CENTRAL GA. 00Z
SOUNDINGS SHOWED TYPICAL PWS ACROSS THE SE OF AROUND ONE INCH...NOT
VERY AUGUST-LIKE TO BE SURE.

&&

.CLIMATE...RECORD LOWS FOR THIS MORNING ARE LISTED BELOW.

OBSERVATIONAL SITE                           RECORD LOW AND DATE

TALLAHASSEE REGIONAL AIRPORT                     64 IN 2002
APALACHICOLA MUNICIPAL AIRPORT                   69 IN 1976
ALBANY-SOUTHWEST GEORGIA AIRPORT*                63 IN 2002
DOTHAN REGIONAL AIRPORT*                         63 IN 2002
PANAMA CITY INTERNATIONAL AIRPORT*               63 IN 1994
VALDOSTA REGIONAL AIRPORT*                       65 IN 2002

* INDICATES THAT COOPERATIVE DATA FROM NEARBY STATION (WITHIN 5
MILES OF ASOS) WERE USED FOR RECORDS.

&&

.SHORT TERM...TODAY THROUGH TUE.
THERE HAS BEEN LITTLE CHANGE IN FORECAST REASONING OVER THE NEXT FEW
DAYS. ENJOY THE DRY WEATHER TODAY WHILE YOU CAN BECAUSE CHANGES ARE
COMING. THE FORECAST AREA WILL ENJOY ONE MORE DAY OF UNSEASONABLY
LOW HUMIDITY TODAY. SO ALTHOUGH IT WILL BE ANOTHER HOT ONE, IT WILL
BE ANOTHER GREAT DAY FOR THE OUTDOORS. IT IS NOT INCONCEIVABLE THAT
AN ISOLATED SHOWER COULD DEVELOP TODAY ALONG THE PANHANDLE SEA
BREEZE FRONT OR SE AL. HOWEVER, THE LIKELIHOOD IS TOO LOW TO
EXPLICITLY MENTION IN THE FORECAST AND WENT SILENT 10S IN THOSE TWO
AREAS. THE LOW PRESSURE SYSTEM DEVELOPING OVER THE SRN PLAINS THIS
MORNING WILL BE OUR NEXT WEATHER MAKER. THE FRONT THAT PASSED
THROUGH OUR AREA YESTERDAY EXTENDS EWD TO NEAR THE MOUTH OF THE MS
RIVER AND THEN NWWD TO THE LOW CENTER OVER OK. THE LOW ITSELF WILL
NOT MOVE MUCH OVER THE NEXT COUPLE OF DAYS. HOWEVER, MOISTURE AND
LIFT WILL INCREASE N ACROSS THE BOUNDARY AS IT BEGINS TO LIFT SLOWLY
NEWD. THIS WILL BE DUE IN PART TO A SERIES OF SHORT WAVE IMPULSES
THAT WILL TRAVEL ALONG OR NEAR THE BOUNDARY. PRECIPITABLE WATER WILL
INCREASE TO OVER 2 INCHES FROM TLH WWD BY MON AFTERNOON. A SOMEWHAT
MORE DEFINED SHORT WAVE WILL APPROACH ON TUE AND THIS WILL HELP THE
LOW CENTER TO BEGIN TO TRACK EWD. RAIN CHANCES WILL REMAIN HIGH.
LIKELY POPS REMAIN IN THE FORECAST FOR ROUGHLY THE WRN 1/2 OF THE
FORECAST AREA ON MON AND ACROSS THE BOARD ON TUE. THE INCREASING
MOISTURE AND CLOUD COVER WILL BRING MIN TEMPS BACK TO NEAR NORMAL
BEGINNING TONIGHT WITH MAX TEMPS BELOW NORMAL OUT W MON AFTERNOON.
ON TUE, TEMPS WILL BE HELD IN THE MID TO UPPER 80S ALL AREAS.

.LONG TERM...TUE NIGHT THROUGH SUN.
GLOBAL GUIDANCE IN GOOD AGREEMENT WITH THE SYNOPTIC PATTERN TO START
OUT THE LONG TERM PERIOD. ECMWF/CANADIAN/GFS SHOWING OUR AREA AT THE
BASE OF LONGWAVE TROUGHING OVER THE EASTERN THIRD OF THE NATION.
SEVERAL PIECES OF SHORTWAVE ENERGY WILL BE ROUNDING THE BASE OF THIS
TROUGH TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. AT THE SURFACE...
SUBTROPICAL RIDGE WILL BE SUPPRESSED TO OUR SOUTH WITH A
WARM-FRONTAL STRUCTURE/TROUGH WILL BE LAID OUT WEST TO EAST JUST
NORTH OF THE GULF COAST. THE MID-LEVEL ENERGY WILL BE FORCING
SEVERAL WEAK DISTURBANCES TO RIPPLE ALONG THIS BOUNDARY THROUGH
WEDNESDAY NIGHT. ABUNDANT LOW AND MID-LEVEL MOISTURE IN THE PRESENCE
OF THE LARGE SCALE LIFT SHOULD RESULT IN A FAIRLY WET PERIOD WITH
SCT-NMRS SHOWERS AND THUNDERSTORMS REGIONWIDE. THIS COVERAGE OF RAIN
AND RESULTING CLOUDS SHOULD HELP KEEP DAYTIME HIGHS DOWN GENERALLY
IN THE 80S TO PERHAPS AROUND 90. THURSDAY AND FRIDAY WE SEE SOME
SUBTLE DIFFERENCES ARISE IN THE PATTERN. ECMWF AND GFS STILL BOTH
HOLD ONTO THE MAIN EASTERN TROUGH...HOWEVER THE ECMWF HAS BEEN
CONSISTENT IN FLATTENING THE BASE OF THIS TROUGH ALONG THE GULF
COAST AND TAKING ON A MORE ZONAL FLOW...WHILE THE GFS HAS BEEN
CONSISTENT IN HOLDING A DEEPER TROUGH INTO OUR AREA. GFS PATTERN
WILL LIKELY HOLD A BIT BETTER RAIN CHANCES INTO THE END OF THE
WORKWEEK WITH THE CYCLONIC FLOW AIDING SHOWER/THUNDERSTORM
DEVELOPMENT. AS WAS THE CASE LAST NIGHT...WILL HOLD THE GRIDS CLOSE
TO CLIMATOLOGY DURING THIS PERIOD UNTIL A BETTER CONSENSUS IN THE
GUIDANCE IS REACHED. SIGNIFICANT DIFFERENCES IN PATTERN DEVELOP FOR
NEXT WEEKEND. GFS AND ECMWF BOTH SHOWING MID-LEVEL ENERGY DIVING
INTO THE CENTRAL PLAINS FRIDAY INTO EARLY SATURDAY. GFS IS
AMPLIFYING THIS ENERGY INTO A SIGNIFICANT TROUGH AS IT MOVES
EASTWARD. SURFACE PATTERN TAKES ON A FALL-LIKE APPEARANCE WITH
RESULTING SURFACE LOW LIFTING INTO THE GREAT LAKES AND A TRAILING
COLD FRONT BACK TO THE GULF COAST. EC ON THE OTHER HAND SHEARS OUT
MUCH OF THIS ENERGY TO THE EAST WITH A MUCH LESS AMPLIFIED PATTERN.
WILL CONTINUE TO HOLD NEAR CLIMO UNTIL THESE BIG DIFFERENCES ARE
WORKED OUT.

&&

.MARINE...TODAY THROUGH THU.
A FAIRLY WEAK GRADIENT WILL KEEP WINDS AND SEAS LOW THROUGH TONIGHT.
LOW PRESSURE OVER THE SOUTHERN PLAINS WILL BEGIN TO MOVE EAST ACROSS
DIXIE ON TUE AND THIS WILL INCREASE THE GRADIENT. THERE WILL BE A
PROLONGED PERIOD OF ELEVATED W-SW WINDS...WHICH WILL BE ELEVATED AND
REACH CAUTIONARY LEVELS AT TIMES IN THE MON NIGHT THROUGH WED TIME
FRAME.

&&

.AVIATION...QUIET WEATHER PATTERN FOR AUGUST WILL CONTINUE THROUGH
THE TAF PERIOD. PREVAILING VFR CONDITIONS EXPECTED INTO THE DAYLIGHT
HOURS WITH JUST SOME OVERSPREADING FEW-SCT HIGH LEVEL CIRRUS. ONLY
SLIGHT RESTRICTIONS IN THE TAFS ARE AROUND THE KVLD TERMINAL WHERE A
BRIEF PERIOD OF HIGH END MVFR GROUND FOG (4-6SM) WILL BE POSSIBLE
AROUND SUNRISE. FEW-SCT CU FIELD WILL DEVELOP LATE MORNING INTO THE
AFTERNOON WITH BASES RISING ABOVE 5000 FT BY MID AFTERNOON. JUST A
VERY SLIGHT CHANCE OF AN ISOLATED SHOWER ACROSS THE AREA...HOWEVER
CHANCES/COVERAGE WILL BE LOW ENOUGH TO LEAVE MENTION OUT WITH THIS
PACKAGE. INCREASING MID/HIGH LEVEL CLOUDS EXPECTED FOR TONIGHT WITH
CHANCES FOR SHOWERS/THUNDERSTORMS INCREASING ON MONDAY.

&&

.FIRE WEATHER...
RESIDUAL DRY AIR WILL ONCE AGAIN ALLOW RELATIVE HUMIDITY VALUES TO
DROP INTO THE UPPER 20S AND LOWER 30S FOR A TIME THIS AFTERNOON AND
EARLY EVENING AWAY FROM THE COAST. CRITICAL DURATIONS OF RELATIVE
HUMIDITY BELOW 35 PERCENT ARE NOW EXPECTED ACROSS PORTIONS OF THE
INLAND FLORIDA PANHANDLE AND FLORIDA BIG BEND RESULTING IN THE FIRE
WEATHER WATCH BEING UPGRADED TO A RED FLAG WARNING. RED FLAG
WARNINGS ARE ALSO BEING HOISTED FOR SE AL. ONCE AGAIN IT IS A CLOSE
CALL ACROSS THIS REGION. CURRENT GRIDS SHOW RH VALUES DROPPING TO
AROUND 30 PERCENT FOR SEVERAL HOURS WITH WINDS AROUND 10 MPH. ADD A
KBDI VALUE WELL ABOVE 500 AND IT IS HARD NOT TO GO WITH A WARNING.
RH VALUES ACROSS GA WILL BE SIMILAR...HOWEVER WINDS WILL BE WELL
UNDER 20 MPH KEEPING RED FLAG CONDITIONS FROM BEING REACHED.
INCREASING MOISTURE AND BETTER RAIN CHANCES WILL KEEP CRITICAL FIRE
WX CONDITIONS FROM BEING REACHED THROUGH THE WORKWEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  94  70  90  72  88 /  00  10  60  50  60
PANAMA CITY  92  74  86  75  84 /  10  20  60  50  60
DOTHAN       93  69  87  71  86 /  10  20  60  50  60
ALBANY       93  69  90  71  87 /  00  10  50  50  60
VALDOSTA     94  68  91  72  87 /  00  10  40  50  60
CROSS CITY   92  69  89  72  86 /  00  10  40  50  60

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING TODAY FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...NONE.
FL...RED FLAG WARNING TODAY FOR THE FOLLOWING ZONES:
     CALHOUN...GADSDEN...HOLMES...JACKSON...JEFFERSON...LEON...
     LIBERTY...MADISON...WAKULLA...WASHINGTON.
GM...NONE.

&&

AVIATION/FIRE WX/LONG TERM...MROCZKA
REST OF DISCUSSION...WOOL
Hazardous weather outlook, Aug 9, 4:45 AM CDT, 23 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
545 AM EDT SAT AUG 9 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-101000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
545 AM EDT SAT AUG 9 2008 /445 AM CDT SAT AUG 9 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND
PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. IT WILL BE A HOT
AND DRY DAY TODAY AND THIS COMBINATION WILL ENHANCE THE SPREAD OF
ANY WILDFIRES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THE HOT AND DRY WEATHER WILL PERSIST ON SUNDAY. AFTER
THAT...CHANCES FOR SHOWERS AND THUNDERSTORMS WILL INCREASE RAPIDLY
FOR THE FIRST PART OF THE WORK WEEK AND THESE ELEVATED CHANCES
WILL CONTINUE FOR SEVERAL DAYS AS LOW PRESSURE TRACKS ACROSS THE
SOUTHEASTERN UNITED STATES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

18-WOOL

Nearby

Red Flag Warnings in Florida, 2008Red Flag Warnings in Alabama, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.